# SDR SWIA202056187

- Difficulty date: December 11, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CHAFFING NOTED ONL/H INBD FLAP HINGE LUG PLATE AT WS80.50    (C-CHECK) RO 2/9/2021   BLENDED L/H INBD FLAP HINGE LUG PLATE AT WS80.50 CHAFFE DAMAGE TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL WITHIN LIMITS. REF REO 601R-57-21-3392 REV -- DATED 2020-12-29 & CRJ200 SRM 57-00-00-01. COMPLIED WITH TASK CARD 51-900-1003-SKY.
